# SDR DALA2023051903986

- Difficulty date: May 15, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 105,988 hours, 15,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EMERGENCY LIGHTS INOP AT 51B AND 52F. CORRECTIVE ACTION: FOUND EMERGENCY SEAT LIGHT CONNECTOR DISCONNECTED AT SEAT 51B AND 52F. RESTOWED SEAT CONNECTORS PER B767-300 AMM 20-60. OPS CHK GOOD. (4537549)
